# SDR 08FDEA00297

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS AREAS OF CORROSION STA 1481 TO 1531 LBL9.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK ATTACH LOBE AND SUPPORT STRUCTURE REPAIR IAW MD/DC10 -30 SRM 53-70-00 FIG 5 SHT 1 VOL 1,51-38-01 VOL II, 51-21-01 VOLII, 51-21-02 VOLII AND 51-40-02 VOLII.
